# SDR AU971656

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: C288393
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR AFT DOWNLOCK ASSEMBLY AFT OUTER DOWNLOCK SPRING BROKEN AND SPRING LOWER ATTACHMENT FITTING BENT.
